Alert archive / Texas / Lake Wind Advisories in 2011
Lake Wind Advisory 4, NWS Shreveport, LA
NWS Shreveport, LA issued this lake wind advisory at Mar 5, 2011, 4:51 AM CST for 18 counties in Texas; 4 parishes in Louisiana; Miller County, Arkansas. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Mar 5, 2011, 4:51 AM CST (10:51 UTC)
- Expired
- Mar 5, 2011, 6:00 PM CST
- In force
- 13 hr
- Issued by
- NWS Shreveport, LA
All 23 counties
Miller County, AR, Bossier Parish, LA, Caddo Parish, LA, De Soto Parish, LA, Red River Parish, LA, Bowie County, TX, Camp County, TX, Cass County, TX, Cherokee County, TX, Franklin County, TX, Gregg County, TX, Harrison County, TX, Marion County, TX, Morris County, TX, Nacogdoches County, TX, Panola County, TX, Red River County, TX, Rusk County, TX, Shelby County, TX, Smith County, TX, Titus County, TX, Upshur County, TX, Wood County, TX
The radar
The Shreveport radar (KSHV), 68 km from the middle of the area, began a volume at 10:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Shreveport, LA (KSHV), launched 00:00Z, 10.9 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 981 J/kg
- Mixed-layer CIN
- -237 J/kg
- Mixed-layer LCL
- 805 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 286 m²/s²
- 0-3 km storm-relative helicity
- 446 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
What forecasters said that day
The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this lake wind advisory went out at Mar 5, 4:43 AM CST, 8 minutes earlier.
Area forecast discussion, Mar 5, 4:43 AM CST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
443 AM CST SAT MAR 5 2011
.DISCUSSION...
COLD FRONT CONTINUES TO MAKES STEADY PROGRESS SE ACROSS THE REGION
THIS MORNING...AND EXTENDS FROM JUST SE OF A LIT...TO
MAGNOLIA...TO BLANCHARD...RFI...JSO...AND CLL LINE AS OF 10Z...PER
SFC OBS AND RADAR IMAGERY. CONVECTION HAS NOW BECOME PRIMARILY POST-
FRONTAL ACROSS NE TX/SW AR/EXTREME SE OK...ALTHOUGH THIS SHOULD
CHANGE LATER THIS MORNING AS UPPER LEVEL DIFFLUENCE/PVA AHEAD OF THE
POSITIVE TILT TROUGH EXTENDING ACROSS THE OK/TX PANHANDLES INTO W
TX...SPREADS E INTO A DEEPER AXIS OF MOISTURE...AND WEAKENS THE
CAP/CIN IN PLACE. HAVE BASED HIGHEST POPS ACROSS THE ERN HALF OF
THE AREA THIS MORNING...WITH MAX TEMPS LIKELY OCCURRING EARLY THIS
MORNING AT/PRIOR TO THE FROPA BEFORE THEY BEGIN TO FALL DURING THE
DAY....WITH LITTLE RECOVERY EXPECTED DURING THE AFTERNOON ONCE THE
PRECIP SHIELD DIMINISHES FROM W TO E. NOT EXPECTING ANY
ADDITIONAL SVR WEATHER TODAY AS SFC BASED INSTABILITY REMAINS
WEAK...AND FRONTAL CONVERGENCE WEAKENS LATER THIS MORNING AS PRE-
FRONTAL WINDS VEER MORE WSW AHEAD OF THE BNDRY AS IT PUSHES E
ACROSS SCNTRL AR/NCNTRL LA AND EXITS THE REGION BY MIDDAY. GIVEN
STEEP LAPSE RATES OF 7-7.5 C/KM IN THE 700-500MB LYR...CAN/T RULE
OUT EMBEDDED THUNDER WITH SMALL HAIL IN THE STRONGER STORMS GIVEN
LOW WET BULB ZERO HEIGHTS BETWEEN 8-10KFT.
DID TRANSITION POPS FOR THE AFTERNOON TO REFLECT A QUICKER
DIMINISHING TREND FROM W TO E...BUT DID NOT REMOVE THEM COMPLETELY
AS ISOLATED/WIDELY SCT SHRA AND ELEVATED -TSRA WILL BE POSSIBLE
ALONG THE PRIMARY UPPER TROUGH AXIS...AS IS THE CASE NOW ACROSS
WCNTRL TX BETWEEN SJT AND SPS...WITH THE TROUGH AXIS MOVES INTO
SCNTRL AR/NCNTRL LA BY EARLY EVENING. ENOUGH DRY AIR ADVECTING SE
BEHIND THE FRONT THIS AFTERNOON SHOULD BE DEEP ENOUGH FOR ANY
ELEVATED -SHRA TO EVAPORATE BEFORE REACHING THE GROUND ACROSS THE
ERN ZONES THIS EVENING...THUS HAVE REMOVED POPS FOR THE REMAINDER
OF THE AREA.
WILL ALSO HAVE TO CONTEND WITH A TIGHT PRESSURE GRADIENT BEHIND
THE FROPA THIS MORNING/AFTERNOON...SUCH THAT WIND GUSTS COULD TOP
25KTS ACROSS MUCH OF E TX/EXTREME SW AR/NW LA. HAVE ERRED ON THE
SIDE OF CAUTION GIVEN THE WEEKEND...AND A VARIETY OF OUTDOOR
ACTIVITIES SCHEDULED...AND POSTED A LAKE WIND ADVISORY FOR EXTREME
SE OK/MUCH OF E TX/EXTREME SW AR/NW LA THROUGH 00Z SUNDAY. THE
PRESSURE GRADIENT SHOULD BEGIN TO RELAX BY EARLY EVENING...AS A
SFC RIDGE BUILDS S INTO THE AREA TONIGHT/SUNDAY. GIVEN THE
WEAKENING GRADIENT...AND CLEARING SKY...TEMPS WILL NEAR/FALL
SLIGHTLY BELOW FREEZING LATE TONIGHT...ESPECIALLY IN THE PROTECTED
AREAS OF SE OK/SW AR.
ELEVATED MOISTURE WILL INCREASE AREAWIDE SUNDAY NIGHT FROM THE
WNW...WHICH WILL THICKEN WITH TIME SUCH THAT MIN TEMPS MAY BE HELD
UP A FEW DEGREES HIGHER THAN FORECAST MIN TEMPS TONIGHT. TEMPS
WILL BEGIN TO MODERATE BACK ABOVE SEASONAL NORMS BY MONDAY NIGHT
AS A SRLY LLJ DEVELOPS ACROSS THE SRN PLAINS...IN RESPONSE TO THE
DEVELOPING CYCLOGENESIS OVER NW TX...AHEAD OF THE NEXT UPPER
TROUGH THAT WILL DIG SE THROUGH THE GREAT BASIN AND ROCKIES
MONDAY/MONDAY NIGHT. HAVE SPED UP SLIGHT CHANCE POPS MONDAY NIGHT
ACROSS E TX/SE OK...GIVEN THE INCREASING ISENTROPIC FORCING ALONG
THE LLJ AXIS. THE TROUGH WILL BEGIN TO AMPLIFY TUESDAY AS IT
EMERGES INTO THE CNTRL/SRN PLAINS...WITH LARGE SCALE FORCING
INCREASING TUESDAY AFTERNOON ACROSS CNTRL TX/OK...WITH THE INITIAL
SHORTWAVE EJECTING NE INTO THE MIDWEST TUESDAY NIGHT. THE MEDIUM
RANGE PROGS ARE NOW INDICATING CONSIDERABLE DRY-SLOTTING BENEATH
THE TROUGH AS THE FIRST SHORTWAVE EJECTS NE...RESULTING IN MUCH
LOWER QPF/S ACROSS E TX/SE OK THAN WHAT WAS INDICATED YESTERDAY.
HOWEVER...STRONG DEEP LYR SHEAR...MARGINAL INSTABILITY...AND
STEEP LAPSE RATES IN PLACE BENEATH THE TROUGH/AHEAD OF THE
ATTENDANT COLD FRONT MAY YIELD A SVR THREAT AREAWIDE TUESDAY
NIGHT/EARLY WEDNESDAY...ESPECIALLY AS THE EJECTING SHORTWAVE TAKES
ON A MORE NEGATIVE TILT AS IT ENCOUNTERS DEEPER LOW LEVEL MOISTURE
FROM SE TX INTO NCNTRL LA/MS. HAVE RAISED POPS TO LIKELY N OF I-20
WHERE THE BEST OVERALL FORCING LIES...BUT HAVE RETAINED HIGH
CHANCE POPS ELSEWHERE AS DEEP LYR MOISTURE REMAINS IN QUESTION.
MUCH COOLER AND DRIER AIR WILL FOLLOW THIS NEXT FROPA...WITH
SEASONAL TEMPS AGAIN RETURNING TO THE REGION THROUGHOUT THE
REMAINDER OF THE EXTENDED.
PRELIMS TO FOLLOW BELOW...
15
&&
.AVIATION...
VARIABLE CEILINGS PRODUCING VFR/MVFR CONDITIONS AT THIS TIME...WITH
MVFR/IFR CEILINGS FORECAST TO PREVAIL BY 12Z. ADDITIONALLY...
VCTS/TSRA CONDITIONS POSSIBLE ACROSS AREA TERMINALS THROUGH 15Z AS A
COLD FRONT PUSHES THROUGH THE REGION. EXPECT GRADUAL IMPROVEMENT TO
VFR BY 00Z. OTHERWISE...SOUTH WINDS 5 KTS...BECOMING NW 10-15G25KTS
THROUGHOUT THE MORNING AS THE COLD FRONT PROGRESSES EASTWARD ACROSS
THE REGION. /05/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 60 37 60 40 64 / 70 0 0 0 0
MLU 64 38 57 37 63 / 90 10 0 0 0
DEQ 56 28 58 36 62 / 30 0 0 0 0
TXK 56 33 58 40 62 / 60 0 0 0 0
ELD 60 34 57 37 62 / 80 10 0 0 0
TYR 55 34 61 42 65 / 40 0 0 0 0
GGG 56 34 60 40 65 / 60 0 0 0 0
LFK 63 35 62 39 66 / 70 0 0 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...LAKE WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING
ZONES: ARZ070.
LA...LAKE WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING
ZONES: LAZ001-002-010-011.
OK...LAKE WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING
ZONES: OKZ077.
TX...LAKE WIND ADVISORY UNTIL 6 PM CST THIS EVENING FOR THE FOLLOWING
ZONES: TXZ096-097-108>112-124>126-136>138-149>153.
&&
15/05Hazardous weather outlook, Mar 4, 12:10 PM CST, 16 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1210 PM CST FRI MAR 4 2011 ARZ050-051-059>061-070>073-LAZ001>006-OKZ077-TXZ096-097-108>112- 124>126-136>138-149>151-051200- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS- CASS-WOOD-UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA- 1210 PM CST FRI MAR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS WILL INCREASE ACROSS SOUTHEAST OKLAHOMA AND THE WESTERN SECTIONS OF SOUTHWEST ARKANSAS THIS EVENING...ALONG AND AHEAD OF A COLD FRONT AND APPROACHING UPPER LEVEL DISTURBANCE FROM THE WEST. ALTHOUGH LOW LEVEL INSTABILITY WILL BE WEAK ACROSS THESE AREAS TONIGHT...STRONG SHEAR AND INSTABILITY ALOFT MAY YIELD A FEW ISOLATED SEVERE THUNDERSTORMS LATE...CAPABLE OF PRODUCING HAIL AND DAMAGING WINDS. HOWEVER...ORGANIZED SEVERE WEATHER IS NOT EXPECTED. THESE SHOWERS AND THUNDERSTORMS WILL DEVELOP FARTHER SOUTH TOWARDS THE INTERSTATE 20 CORRIDOR OF EAST TEXAS AND NORTH LOUISIANA LATE TONIGHT...WITH BRIEF HEAVY RAINFALL POSSIBLE FROM THE STRONGER STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THE SCATTERED SHOWERS AND THUNDERSTORMS WILL DIMINISH FROM WEST TO EAST THROUGH EARLY AFTERNOON SATURDAY WITH THE PASSAGE OF THE COLD FRONT. COOLER TEMPERATURES AND DRIER AIR WILL FILTER INTO THE REGION BEHIND THE FRONT...WITH SEASONAL TEMPERATURES AND DRY CONDITIONS PERSISTING THROUGH MONDAY. ANOTHER STRONG UPPER LEVEL DISTURBANCE WILL EMERGE OUT INTO THE CENTRAL AND SOUTHERN PLAINS TUESDAY...WITH GULF MOISTURE QUICKLY RETURNING NORTHWARD INTO THE REGION. SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS LATE TUESDAY NIGHT AND WEDNESDAY ALONG AND AHEAD OF ANOTHER COLD FRONT...WITH RAINFALL AMOUNTS OF ONE TO TWO INCHES POSSIBLE. THIS SYSTEM MAY ALSO PRODUCE ISOLATED SEVERE THUNDERSTORMS...ALTHOUGH CONSIDERABLE UNCERTAINTY REMAINS THIS FAR OUT IN THE FORECAST. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...MAY BE NEEDED LATE TONIGHT ACROSS SOUTHEAST OKLAHOMA AND THE ADJACENT SECTIONS OF SOUTHWEST ARKANSAS. LAZ010>014-017>022-TXZ152-153-165>167-051200- DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-NACOGDOCHES-SHELBY- ANGELINA-SAN AUGUSTINE-SABINE TX- 1210 PM CST FRI MAR 4 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL LOUISIANA...NORTHWEST LOUISIANA AND EAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... SCATTERED SHOWERS AND THUNDERSTORMS WILL INCREASE DEEP EAST TEXAS AND NORTHCENTRAL LOUISIANA LATE TONIGHT...ALONG AND AHEAD OF A COLD FRONT AND APPROACHING UPPER LEVEL DISTURBANCE FROM THE WEST. THE LACK OF LOW LEVEL INSTABILITY WILL PRECLUDE A RISK OF SEVERE WEATHER WITH THIS SYSTEM. HOWEVER...BRIEF HEAVY RAINFALL MAY ACCOMPANY SOME OF THE STORMS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY... THE SCATTERED SHOWERS AND THUNDERSTORMS WILL DIMINISH FROM WEST TO EAST THROUGH EARLY TO MID AFTERNOON SATURDAY WITH THE PASSAGE OF THE COLD FRONT. COOLER TEMPERATURES AND DRIER AIR WILL FILTER INTO THE REGION BEHIND THE FRONT...WITH SEASONAL TEMPERATURES AND DRY CONDITIONS PERSISTING THROUGH MONDAY. ANOTHER STRONG UPPER LEVEL DISTURBANCE WILL EMERGE OUT INTO THE CENTRAL AND SOUTHERN PLAINS TUESDAY...WITH GULF MOISTURE QUICKLY RETURNING NORTHWARD INTO THE REGION. SHOWERS AND THUNDERSTORMS WILL BECOME MORE NUMEROUS LATE TUESDAY NIGHT AND WEDNESDAY ALONG AND AHEAD OF ANOTHER COLD FRONT...WITH RAINFALL AMOUNTS OF ONE TO TWO INCHES POSSIBLE. THIS SYSTEM MAY ALSO PRODUCE ISOLATED SEVERE THUNDERSTORMS...ALTHOUGH CONSIDERABLE UNCERTAINTY REMAINS THIS FAR OUT IN THE FORECAST. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGERS...SKYWARN NETWORKS...AND STORM SPOTTERS...SHOULD NOT BE NEEDED TODAY OR TONIGHT. ELEVEN
In the hours before
Special weather statement, Mar 5, 12:39 AM CST, 4 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1239 AM CST SAT MAR 5 2011
ARZ059>061-070>072-050730-
COLUMBIA-HEMPSTEAD-LAFAYETTE-LITTLE RIVER-MILLER-NEVADA-
1239 AM CST SAT MAR 5 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 130 AM CST...FOR THE FOLLOWING
COUNTIES...
IN SOUTHWEST ARKANSAS...
LITTLE RIVER...NEVADA...HEMPSTEAD...COLUMBIA...LAFAYETTE AND
MILLER...
INCLUDING THE FOLLOWING LOCATIONS...
BLEVINS...BODCAW...BUCKNER...EMMET...FOUKE...FULTON...GARLAND...
GENOA...HOPE...LEWISVILLE...MAGNOLIA...MANDEVILLE...MCNEIL...
PERRYTOWN...PRESCOTT...ROSSTON...SMITHLAND...STAMPS...WALDO...
WASHINGTON AND WILLISVILLE...
AT 1236 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR TEXARKANA...MOVING NORTHEAST AT
35 MPH.
SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.
05Special weather statement, Mar 5, 1:36 AM CST, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
136 AM CST SAT MAR 5 2011
ARZ060-061-071-072-050815-
COLUMBIA-HEMPSTEAD-LAFAYETTE-NEVADA-
136 AM CST SAT MAR 5 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 215 AM CST...FOR THE FOLLOWING
COUNTIES...
IN SOUTHWEST ARKANSAS...
NEVADA...HEMPSTEAD...COLUMBIA AND LAFAYETTE...
INCLUDING THE FOLLOWING LOCATIONS...
BLUFF CITY...BODCAW...BUCKNER...LEWISVILLE...MCNEIL...ROSSTON...
STAMPS...WALDO AND WILLISVILLE...
AT 136 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR STAMPS...MOVING NORTHEAST AT 35
MPH.
SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.
05Special weather statement, Mar 5, 1:54 AM CST, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
154 AM CST SAT MAR 5 2011
TXZ096-108-109-050900-
FRANKLIN-RED RIVER-TITUS-
154 AM CST SAT MAR 5 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 300 AM CST...FOR THE FOLLOWING
COUNTIES...
IN NORTHEAST TEXAS...
RED RIVER...TITUS AND FRANKLIN...
INCLUDING THE FOLLOWING LOCATIONS...
HAGANSPORT...MOUNT PLEASANT...MOUNT VERNON AND PURLEY...
AT 154 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 10 MILES EAST OF SULPHUR SPRINGS...
MOVING NORTHEAST AT 30 MPH.
SMALL HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS STORM.
05Special weather statement, Mar 5, 2:53 AM CST, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
253 AM CST SAT MAR 5 2011
TXZ096-097-109>112-051000-
BOWIE-CAMP-CASS-MORRIS-RED RIVER-TITUS-
253 AM CST SAT MAR 5 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 400 AM CST...FOR THE FOLLOWING
COUNTIES...
IN NORTHEAST TEXAS...
RED RIVER...BOWIE...TITUS...MORRIS...CASS AND CAMP...
INCLUDING THE FOLLOWING LOCATIONS...
COOKVILLE...DALBY SPRINGS...DE KALB...HOOKS...MAUD...MOUNT
PLEASANT...NAPLES...NEW BOSTON...OMAHA...REDWATER...ROCKY
BRANCH...SIMMS...US 259 AND I 30 INTERSECTION AND WILKERSON...
AT 254 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR COOKVILLE...OR NEAR MOUNT
PLEASANT...MOVING NORTHEAST AT 40 MPH.
NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.
05Special weather statement, Mar 5, 3:43 AM CST, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
343 AM CST SAT MAR 5 2011
ARZ059-070-TXZ097-112-051030-
BOWIE-CASS-LITTLE RIVER-MILLER-
343 AM CST SAT MAR 5 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 430 AM CST...FOR THE FOLLOWING
COUNTIES...
IN SOUTHWEST ARKANSAS...
LITTLE RIVER AND MILLER...
IN NORTHEAST TEXAS...
BOWIE AND CASS...
INCLUDING THE FOLLOWING LOCATIONS...
GENOA...MANDEVILLE...OGDEN...TEXARKANA...HOOKS...MAUD...NASH...
NEW BOSTON...REDWATER AND WAKE VILLAGE...
AT 342 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM NEAR MAUD...OR 7 MILES SOUTH OF NEW
BOSTON...MOVING NORTHEAST AT 40 MPH.
PEA SIZE HAIL IS EXPECTED WITH THIS STORM.
05The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 5, 3:01 AM CST | Severe Thunderstorm Warning | SHV | Bowie, Cass, Morris, Titus | 44 min |
Nearby
Lake Wind Advisories in Texas, 2011Lake Wind Advisories in Louisiana, 2011Lake Wind Advisories in Arkansas, 2011Every lake wind advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.